MAUDE Adverse Event Report: CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION ALARIS SYRINGE MODULE SETS; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 10014917
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Therapeutic Response, Decreased (2271)
Date of Event 07/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The affected product has been received and the investigation is pending.A follow up report will be submitted once the failure investigation has been completed.
 
Event or Problem Description
The customer reported that during an infusion of mso4 at 0.37ml/hr, the tubing leaked at the filter.The patient needed a prn dose of ativan as a result.No further issues were reported.
 
Additional Manufacturer Narrative
The customer¿s report that the tubing leaked at the filter was confirmed.Visual inspection of the set showed no damage or anomalies.Functional testing confirmed leaking along the weld line of the pressure sensing disc between the disc body and the disc film membrane.The root cause of the leak was identified as an equipment failure causing a poor weld between the pressure sensing disc body and the film membrane.
 
Event or Problem Description

Brand Name
ALARIS SYRINGE MODULE SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key7919802
Report Number9616066-2018-01791
Device Sequence Number1936776
Product Code FPA
UDI-Device Identifier10885403233937
UDI-Public10885403233937
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K811885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10014917
Device Catalogue Number10014917
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/11/2018
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/28/2018
Supplement Report FDA Received Date10/31/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8110,8015,SYRINGE, THERAPY DATE (B)(6) 2018; 8110,8015,SYRINGE, THERAPY DATE (B)(6) 2018
Outcome Attributed to Adverse Event Required Intervention;
Patient Age3 MO
Patient Weight3